# SDR CA970604005

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Failed
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE #1 ENGINE OIL PRESSURE WENT TO THE RED LINE. UNSCHEDULED LANDING CARRIED OUT. OIL PRESSURE GAUGE REPLACED.
